Jump to content

PubMed RSS Feed - - Severe exacerbation of rosacea induced by cinnamon supplements.


rss

Recommended Posts

Related Articles

Severe exacerbation of rosacea induced by cinnamon supplements.

J Drugs Dermatol. 2008 Jun;7(6):586-7

Authors: Campbell TM, Neems R, Moore J

The authors report a case of a 68-year-old Caucasian female with type 2 diabetes mellitus who experienced an acute exacerbation of her rosacea 2 weeks after self-initiating cinnamon oil pills to lower her blood sugar levels. Historically, cinnamon oil has been used for a variety of medicinal purposes, but recently the use of cinnamon oil in lowering blood glucose and cholesterol levels in patients with type 2 diabetes is being investigated and gaining popularity amongst the general population. The use of cinnamon has commonly produced cutaneous side effects of irritant or allergic contact dermatitis and been reported to have vasodilatory effects. Yet, there are no reports of cinnamon use triggering a rosacea exacerbation in the literature.

PMID: 18561592 [PubMed - in process]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...